# SDR IPXA10558131

- Difficulty date: January 2, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 13,002 hours, 8,688 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  NR 9 SLAT LWR SURFACE T/E CHAFED THROUGH.  REPAIR CHAFES IAW SRM 51-70-10-2R.
